# SDR UPS05245836

- Difficulty date: October 15, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65192962
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRUNNION ATTACH FITTING HAS CRACK AT OB FLANGE HOLE E RUNNING UP APPROX 2.5 INCHES.  REMOVE AND REPLACE FITTING.  RT TRUNNION FITTING FOUND CRACKED OUTSIDE REPAIRABLE LIMITS IN UPS EO B727-5740-20666C.  REPLACED IAW UPS AUTHORIZATION B727-5740-23046-B.
